# SDR CX2A03RI003

- Difficulty date: September 30, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTION MAINTENANCE FOUND EMERGENCY LIGHT OVER THE LEFT HAND WING WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT BULB AND PERFORMED A SATISFACTORY OPERATIONAL TEST.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
